MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+22.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has seemingly been explanted but was discarded by facility prior to returning.Furthermore, lenstec can also confirm that all production records met process controls and final inspection criteria.
 
Event or Problem Description
Lenstec received an email from stating " original lens hd +22.0 implanted and patient was experiencing anisometropia.Removed lens and implanted hd +19.0 without need for stitches to retian th elens and no adverse event for the patient.
 
Additional Manufacturer Narrative
The device has seemingly been explanted but was discarded by facility prior to returning.Furthermore, lenstec can also confirm that all production records met process controls and final inspection criteria.Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing of the device were conducted correctly, and the quality of the lens is not at fault.The lens was within the tolerance range for +22.0d.
 
Event or Problem Description
Lenstec received an email notification stating 'original lens hd +22.0 implanted and patient was experiencing anisometropia.Removed lens and implanted hd +18.0 without need for stitches to retain the lens and no adverse event for the patient'.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key14365735
Report Number9613160-2022-00007
Device Sequence Number11252492
Product Code HQL
UDI-Device Identifier00844369027373
UDI-Public00844369027373
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model NumberSOFTECHD+22.0
Device Catalogue NumberSOFTEC HD
Device Lot NumberSB11660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown